# SDR TRAX200800128

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 11,891 hours, 10,254 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP NEAR ROW 5 ON RIGHT SIDE DETACHED.
